# SDR 95ZZZX5068

- Difficulty date: June 24, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N317MC
- Make and model: Bolkms BK117C1
- Aircraft serial: 7505
- System (JASC): 3410 · Flight Environment Data
- Part: Sensor
- Part number: 7002353913
- Condition: Out Of Tolerance
- Location: Air Data
- Part time: 591 hours
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAS HOLD MODE TEST STEP 8.7 OUT OF TOLERANCE (INDICATING 107 KNOTS - AIRSPEED INDICATOR 100 KNOTS).
